|Neuropathy - How early ???
May 27, 2001
I understand from your earlier responces that neuropathy can be caused by the HIV itself or it could be due to the drugs.
After an exposure on march 30th I have taken Lamivudine and zudovudine for a month (started a week after the exposure). After 12 days after stopping the medication, I am having the symptoms of neuropaty.
IS it possible for the HIV to create neuropathy so early or it could be the drug reaction.
Expecting you immediate answer.
| Response from Dr. Boyle
Neuropathy would generally not happen as you are describing. You should see your doctor and discuss it with him/her and, if you have not already, determine the results of your HIV testing. Since you don't mention the results, I presume everything is negative to date and that you are unlikely to be HIV infected, but you should still see your doctor and discuss the recent problems you are having.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diseases Caused By Neuropathy
- Is Neuropathy A Neuromuscular Disorder?
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Purple Spots After Nipple Biting Worried I Have HIV
- Sinus Infection After Anal Sex Without Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.